# SDR USAA2013032700007

- Difficulty date: March 20, 2013
- Submitted: March 27, 2013
- Operation: Air carrier
- Aircraft: N956UW
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000156
- Aircraft time: 11,156 hours, 9,403 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Doubler
- Part number: 17086654003
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C2 CHECK - LEVEL 2 GALVANIC CORROSION ON WASTE PAN DOUBLER BETWEEN FR88 TO FR89.  REPLACED WASTE PAN DOUBLER BETWEEN FR88 TO FR89 IAW EMBRAER 190 SRM II 51-43-02, 51-23-06 & 51-23-05.
